It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Degenerative Diseases Message Board

advice needed


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 07-21-2015, 02:33 AM   #1
KirstyKai
Newbie
(female)
 
Join Date: Jul 2015
Posts: 2
KirstyKai HB User
advice needed

I have been having problems with my knees for 3 years. Then came right shoulder pain and back pain. After Numerous trips to the doctors, different GP sugerys and mri scans i have finally been diagnosed with Oestoarthritis. My doctor has told me due to my age (24yrs) when i am older majority of my joints could have this disease. He wants to start me on injections twice a year which i am uncertain on as i have heard these injections can cause more pain. It turns out this is heredatry as my mother and great aunt has ostearthritis also. I have been on and off Naproxen tablets for 3 years and i feel they are not working! Recently my right hip and my right arm and wrist have been paining. Seems to me im getting worse as the days go by, the mornings are the worst. I wake up from a good 8 hours sleep, aching and lethargic every day. To the point where it takes me 2-3 hours to get motivated. As dramatic as it sounds this is ruining my life! I constantly feel down. Im breaking down crying and get so irritated and angry with everything...little things like knowing i need to cook tea sets me off in a fit of rage. In all honesty i feel like iv lost myself somewhere along the line i hate being like this and iv tried so much to change and sort my head out. Nothings helping. Its now causing problems between my partner and myself and even my 4 year son is wondering whats up with his mommy. My son said to my partner this morning 'i hope mommys not in a bad mood today' as i was getting out of bed. That really hurt me knowing how my babys feeling towards me. Im stuck in limbo and really dont know what my next move should be sorry for the long moaning thread.

 
Sponsors Lightbulb
   
Old 07-21-2015, 03:50 AM   #2
Seraph
Facilitator
(female)
 
Seraph's Avatar
 
Join Date: Jan 2007
Location: Australia
Posts: 5,413
Seraph HB UserSeraph HB UserSeraph HB UserSeraph HB UserSeraph HB UserSeraph HB UserSeraph HB UserSeraph HB UserSeraph HB UserSeraph HB UserSeraph HB User
Re: advice needed

Try the injections. Yes, they can cause the pain to increase temporarily, but I have also seen a person get a new lease on life after starting them. You really have nothing to lose. Good luck, Sera

 
Closed Thread




« Ddd | Help ... »
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:06 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!